Alert archive / Vermont / Frost Advisories in 2011

Frost Advisory 4, NWS Burlington, VT

October 5, 2011Grand Isle County, Vermont

NWS Burlington, VT issued this frost advisory at Oct 5, 2011, 4:34 AM EDT for Grand Isle County, Vermont. It took effect at Oct 6, 2011, 12:00 AM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 5, 2011, 4:34 AM EDT (08:34 UTC)
In effect from
Oct 6, 2011, 12:00 AM EDT
Expired
Oct 6, 2011, 8:00 AM EDT
In force
8 hr
Issued by
NWS Burlington, VT

County Grand Isle County, VT

The radar

The Burlington radar (KCXX), 33 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 8.6 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2011-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2011-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
545 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

367 
WWUS71 KBTV 050834
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
434 AM EDT WED OCT 5 2011

NYZ026>028-035-087-VTZ002-005-006-008>012-016>019-052200-
/O.NEW.KBTV.FZ.W.0004.111006T0400Z-111006T1200Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-WESTERN FRANKLIN-
WESTERN CHITTENDEN-LAMOILLE-WASHINGTON-WESTERN ADDISON-ORANGE-
WESTERN RUTLAND-WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-
EASTERN ADDISON-EASTERN RUTLAND-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...GOUVERNEUR...
ST. ALBANS...BURLINGTON...JOHNSON...STOWE...MONTPELIER...
MIDDLEBURY...VERGENNES...BRADFORD...RANDOLPH...RUTLAND...
SPRINGFIELD...WHITE RIVER JUNCTION...ENOSBURG FALLS...RICHFORD...
UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON
434 AM EDT WED OCT 5 2011

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
THURSDAY. 

* LOCATIONS...ALL OF VERMONT...EXCEPT CALEDONIA...ESSEX...GRAND
  ISLE AND ORLEANS COUNTIES. THE SAINT LAWRENCE VALLEY IN NORTHERN
  NEW YORK.

* HAZARDS...WIDESPREAD FROST AND BELOW FREEZING TEMPERATURES.

* TEMPERATURES...MAINLY IN THE MID TO UPPER 20S.

* TIMING...FROM AROUND MIDNIGHT TONIGHT THROUGH 8 AM EDT
  THURSDAY.

* IMPACTS...WIDESPREAD FREEZING TEMPERATURES WILL BRING AN END TO
  THE GROWING SEASON FOR ANY UNPROTECTED PLANTS OR VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

VTZ001-052200-
/O.NEW.KBTV.FR.Y.0004.111006T0400Z-111006T1200Z/
GRAND ISLE-
INCLUDING THE CITIES OF...ALBURGH...SOUTH HERO
434 AM EDT WED OCT 5 2011

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
THURSDAY. 

* LOCATIONS...GRAND ISLE COUNTY IN NORTHERN VERMONT.

* HAZARDS...PATCHY FROST AND TEMPERATURES AROUND FREEZING.

* TEMPERATURES...IN THE LOWER TO MID 30S.

* TIMING...FROM AROUND MIDNIGHT TONIGHT THROUGH 8 AM EDT
  THURSDAY.

* IMPACTS...PATCHY FROST WILL CAUSE DAMAGE TO ANY UNPROTECTED
  PLANTS OR VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

WGH
2 follow-up statements
121 
WWUS71 KBTV 051911
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
311 PM EDT WED OCT 5 2011

NYZ026>028-035-087-VTZ002-005-006-008>012-016>019-061200-
/O.CON.KBTV.FZ.W.0004.111006T0400Z-111006T1200Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-WESTERN FRANKLIN-
WESTERN CHITTENDEN-LAMOILLE-WASHINGTON-WESTERN ADDISON-ORANGE-
WESTERN RUTLAND-WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-
EASTERN ADDISON-EASTERN RUTLAND-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...GOUVERNEUR...
ST. ALBANS...BURLINGTON...JOHNSON...STOWE...MONTPELIER...
MIDDLEBURY...VERGENNES...BRADFORD...RANDOLPH...RUTLAND...
SPRINGFIELD...WHITE RIVER JUNCTION...ENOSBURG FALLS...RICHFORD...
UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON
311 PM EDT WED OCT 5 2011

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FREEZE
WARNING...FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY.

* LOCATIONS...ALL OF VERMONT...EXCEPT CALEDONIA...ESSEX...GRAND 
  ISLE AND ORLEANS COUNTIES. THE SAINT LAWRENCE VALLEY IN 
  NORTHERN NEW YORK. 

* HAZARDS...WIDESPREAD FROST AND BELOW FREEZING TEMPERATURES.

* TEMPERATURES...MAINLY IN THE MID TO UPPER 20S.

* TIMING...FROM AROUND MIDNIGHT TONIGHT THROUGH 8 AM EDT 
  THURSDAY. 

* IMPACTS...WIDESPREAD FREEZING TEMPERATURES WILL BRING AN END 
  TO THE GROWING SEASON FOR ANY UNPROTECTED PLANTS OR 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

VTZ001-061200-
/O.CON.KBTV.FR.Y.0004.111006T0400Z-111006T1200Z/
GRAND ISLE-
INCLUDING THE CITIES OF...ALBURGH...SOUTH HERO
311 PM EDT WED OCT 5 2011

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FROST
ADVISORY...FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY.

* LOCATIONS...GRAND ISLE COUNTY IN NORTHERN VERMONT.

* HAZARDS...PATCHY FROST AND TEMPERATURES AROUND FREEZING.

* TEMPERATURES...IN THE LOWER TO MID 30S.

* TIMING...FROM AROUND MIDNIGHT TONIGHT THROUGH 8 AM EDT 
  THURSDAY. 

* IMPACTS...PATCHY FROST WILL CAUSE DAMAGE TO ANY UNPROTECTED 
  PLANTS OR VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$
289 
WWUS71 KBTV 060230
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
1030 PM EDT WED OCT 5 2011

NYZ026>028-035-087-VTZ002-005-006-008>012-016>019-061200-
/O.CON.KBTV.FZ.W.0004.111006T0400Z-111006T1200Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-WESTERN FRANKLIN-
WESTERN CHITTENDEN-LAMOILLE-WASHINGTON-WESTERN ADDISON-ORANGE-
WESTERN RUTLAND-WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-
EASTERN ADDISON-EASTERN RUTLAND-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...GOUVERNEUR...
ST. ALBANS...BURLINGTON...JOHNSON...STOWE...MONTPELIER...
MIDDLEBURY...VERGENNES...BRADFORD...RANDOLPH...RUTLAND...
SPRINGFIELD...WHITE RIVER JUNCTION...ENOSBURG FALLS...RICHFORD...
UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON
1030 PM EDT WED OCT 5 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FREEZE
WARNING...UNTIL 8 AM EDT THURSDAY.

* LOCATIONS...ALL OF VERMONT...EXCEPT CALEDONIA...ESSEX...GRAND 
  ISLE AND ORLEANS COUNTIES. THE SAINT LAWRENCE VALLEY IN 
  NORTHERN NEW YORK. 

* HAZARDS...WIDESPREAD FROST AND BELOW FREEZING TEMPERATURES.

* TEMPERATURES...MAINLY IN THE MID TO UPPER 20S.

* TIMING...FROM AROUND MIDNIGHT TONIGHT THROUGH 8 AM EDT 
  THURSDAY. 

* IMPACTS...WIDESPREAD FREEZING TEMPERATURES WILL BRING AN END 
  TO THE GROWING SEASON FOR ANY UNPROTECTED PLANTS OR 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

VTZ001-061200-
/O.CON.KBTV.FR.Y.0004.111006T0400Z-111006T1200Z/
GRAND ISLE-
INCLUDING THE CITIES OF...ALBURGH...SOUTH HERO
1030 PM EDT WED OCT 5 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FROST
ADVISORY...UNTIL 8 AM EDT THURSDAY.

* LOCATIONS...GRAND ISLE COUNTY IN NORTHERN VERMONT.

* HAZARDS...PATCHY FROST AND TEMPERATURES AROUND FREEZING.

* TEMPERATURES...IN THE LOW TO MID 30S.

* TIMING...FROM AROUND MIDNIGHT TONIGHT THROUGH 8 AM EDT 
  THURSDAY. 

* IMPACTS...PATCHY FROST WILL CAUSE DAMAGE TO ANY UNPROTECTED 
  PLANTS OR VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this frost advisory went out at Oct 5, 2:28 AM EDT, 2 hours 6 minutes earlier.

Area forecast discussion, Oct 5, 2:28 AM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
228 AM EDT WED OCT 5 2011

.SYNOPSIS...
A CLOSED UPPER LOW WILL PASS EAST OF CAPE COD OVERNIGHT. A RIDGE
OF HIGH PRESSURE BUILDING SOUTH FROM CANADA ON WEDNESDAY WILL
REMAIN OVER THE REGION THROUGH EARLY NEXT WEEK...WITH DRY WEATHER
EXPECTED THROUGH THE PERIOD. TEMPERATURES WILL START OUT
CHILLY...WITH FROST EXPECTED WEDNESDAY AND THURSDAY NIGHTS...BUT
MILDER WEATHER WILL RETURN BY THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
AS OF 200 AM EDT WEDNESDAY...SURFACE OBSERVATIONS SHOWING AREAS
OF DENSE FOG ACROSS THE SAINT LAWRENCE VALLEY IN NORTHERN NEW
YORK AT THIS TIME. SHOWERS HAVE ENDED ACROSS THE REGION...SO HAVE
REMOVED MENTION OF THEM FROM THE GRIDS. MADE A FEW ADJUSTMENTS TO
THE MIN TEMPERATURES OVERNIGHT AND HAVE POPULATED THE GRIDS WITH
THE LATEST SURFACE OBSERVATIONS.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH THURSDAY NIGHT/...
AS OF 359 PM EDT TUESDAY...HIGH PRESSURE BUILDS SOUTH FROM CANADA
ON WEDNESDAY. ONE LAST SHORTWAVE DROPPING SOUTHEAST ACROSS NEW
ENGLAND WILL PRODUCE SOME CLOUDS AND MAYBE A FEW SHOWERS OVER
NORTHEAST VERMONT. OTHERWISE...A THERE WILL BE A TREND TOWARDS
CLEARER AND DRIER CONDITIONS ON BRISK NNW WINDS...WHICH MAY GUST
TO 30-35 MPH AT TIMES DURING THE AFTERNOON HOURS. MAX TEMPS
EXPECTED TO BE MAINLY IN THE 50S TO AROUND 60. WINDS DIMINISH
WEDNESDAY NIGHT AS THE HIGH CONTINUES TO BUILD INTO THE REGION.
SUBFREEZING TEMPERATURES ARE EXPECTED ACROSS MUCH OF THE AREA
WITH FROST/FREEZE CONDITIONS LATE WEDNESDAY NIGHT/EARLY
THURSDAY...EXCEPT IN VICINITY OF LAKE CHAMPLAIN. HIGH PRESSURE
REMAINS OVER THE AREA THURSDAY/THURSDAY NIGHT. TEMP PROFILES
SUGGEST HIGHS THURSDAY WILL BE A FEW DEGREES COOLER THAN
WEDNESDAY WITH HIGHS IN THE LOWER TO MID 50S. ANOTHER FROSTY
NIGHT EXPECTED THURSDAY NIGHT. THERE WILL BE SOME HIGH CLOUDS
SPILLING OVER UPPER RIDGE INTO FORECAST AREA...BUT SHOULD NOT BE
ENOUGH CLOUD COVER TO PREVENT TEMPS FROM FALLING BELOW FREEZING
ONCE AGAIN...EXCEPT VICINITY LAKE CHAMPLAIN DUE RELATIVELY MILD
LAKE WATER TEMP IN THE MID 50S.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
AS OF 342 PM EDT TUESDAY...HERCULEAN RIDGE OF HIGH PRESSURE
BUILDS EAST INTO THE REGION ON FRIDAY WITH A SIGNIFICANT WARMING
TREND EXPECTED GOING INTO THE WEEKEND. DAILY HIGHS WILL START IN
THE UPPER 50S TO LOWER 60S FOR FRIDAY...WARMING SLOWLY EACH DAY
TO THE LOWER TO MID 70S BY SUNDAY....AND COOLING BACK TOWARDS
NORMAL IN THE LOWER TO MID 60S FOR MONDAY. FRIDAY NIGHT MIN TEMPS
REMAIN ON THE COOL SIDE IN THE MID 30S TO LOWER 40S...SLOWLY
WARMING THROUGH THE PERIOD BACK TOWARDS NORMAL TOO IN THE LOWER
TO MID 40S...EXCEPT CLOSER TO 50 ALONG THE LAKE CHAMPLAIN
SHORELINE. GENERALLY CLEAR SKIES ARE EXPECTED AS WELL THROUGH THE
PERIOD...THOUGH AS THE RIDGE BUILDS INTO THE REGION FRIDAY...SOME
INCREASED MOISTURE AT 500MB WILL LIKELY BRING SOME CIRRUS TO THE
REGION ON NORTHWEST UPPER FLOW. ALSO A WEAK DRY FRONT TRIES TO
SINK SOUTHWARD INTO THE AREA SUNDAY... THOUGH LIKELY NOT TO SEE
ANY PRECIP OR AIRMASS MODIFICATION FROM IT...JUST A FEW CLOUDS.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
THROUGH 06Z THURSDAY...CEILINGS FOR MOST OF THE TAF SITES THIS
EVENING HAVE BEEN IN THE MVFR TO IFR RANGE WITH BRIEF IFR
VISIBILITIES ACROSS MSS/SLK. SATELLITE AND OBSERVATIONS SHOW THE
BACK EDGE OF THESE LOWER CEILINGS ACROSS EASTERN ONTARIO/QUEBEC.
CEILINGS SHOULD CONTINUE TO LIFT THIS MORNING...EXPECT MVFR TO
IFR CEILINGS/VISIBILITIES TO CONTINUE OVERNIGHT FOR THE REMAINDER
OF THE TERMINALS WITH LIFR FOG AT MPV/SLK AFTER 06Z. FOR
WEDNESDAY CEILINGS/VISIBILITIES WILL LIFT TO VFR BY LATE MORNING.
NORTH TO NORTHWEST WINDS WILL THEN INCREASE AND BECOME GUSTY AS
CLOUDS CLEAR OUT...WITH WIND SPEEDS BETWEEN 10-15KTS WITH GUSTS
TO 25KTS.

OUTLOOK 06Z THURSDAY THROUGH SUNDAY...VFR UNDER LARGE RIDGE OF
HIGH PRESSURE. EARLY MORNING LIFR FOG POSSIBLE AT KMPV/KSLK.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...RJS
NEAR TERM...WGH
SHORT TERM...RJS
LONG TERM...LAHIFF
AVIATION...NEILES
Hazardous weather outlook, Oct 4, 4:52 AM EDT, 23 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
452 AM EDT TUE OCT 4 2011

NYZ026>031-034-035-087-VTZ001>012-016>019-050900-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
452 AM EDT TUE OCT 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

TEMPERATURES ARE EXPECTED TO FALL NEAR OR BELOW FREEZING LATE
WEDNESDAY NIGHT AND EARLY THURSDAY MORNING. THIS WILL LEAD TO THE
POTENTIAL FOR WIDESPREAD FROST FORMATION ACROSS THE REGION.

THERE IS ALSO THE POTENTIAL FOR MORE FROST ACROSS THE REGION LATE
THURSDAY NIGHT AND EARLY FRIDAY MORNING...AS TEMPERATURES AGAIN
WILL FALL TO NEAR OR BELOW FREEZING BY EARLY FRIDAY MORNING.

AGRICULTURAL INTERESTS WITH SENSITIVE PLANTS OR VEGETATION SHOULD
BE PREPARED TO TAKE PREVENTATIVE MEASURES TO PREVENT FROST OR
FREEZE DAMAGE. AGRICULTURAL INTERESTS SHOULD ALSO CONTINUE TO
CLOSELY MONITOR LATER FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WGH

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 4:34 AM EDTFreeze WarningBTVAddison, Chittenden, Franklin, Lamoille, Orange, Rutland and 1 more27 hr

Nearby

Frost Advisories in Vermont, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.